# SDR AALA202107124172

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 20,949 hours, 9,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT DOOR ACCUMULATOR BELOW LIMITS. SERVICED FORWARD RIGHT DOOR ACCUMULATOR PER AMM 52-10-00.
